# SDR AALA20020173

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTNENANCE, EMERGENCY PATH LIGHTING AT FORWARD OVERWING EMERGENCY LATCH FLOOR LIGHTS INOPERATIVE.  RESECURED EMERGENCY PATH LIGHTING AT FORWARD OVERWING EMERGENCY LATCH FLOOR LIGHTS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
